MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio observed that the on/off lid latch had come off of the mounting bar and was resting between the bar and the rubber portion of the case.Also, the rubber bumper was missing from the latch that presses on the on/off button dome.Physio determined that the cause of the reported issue was that the rubber bumper that presses the on/off button dome was missing.As a result the device could not be powered on in order to charge and shock.The customer was provided with a replacement device.
 
Event or Problem Description
The customer contacted physio-control to report that their device's lid would not close properly and open by itself.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that it would not power on when prompted.As a result, defibrillation would not be possible if it were necessary.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device identifier (di) number ¿ (b)(4).

Brand Name
LIFEPAK CR(R) PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7423530
Report Number0003015876-2018-00575
Device Sequence Number10784123
Product Code MKJ
UDI-Device Identifier00885074440330
UDI-Public00885074440330
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2018
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1